Buy Co-Codamol 30/500 Effervescent 32Tablets
Buy Co-Codamol 30/500 Effervescent 32Tablets . The name of your medicine is Co-codamol 30/500 effervescent tablets. Co-codamol contains two different medicines called Codeine Phosphate and Paracetamol. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as Paracetamol. Co-codamol is used to treat severe pain.
Co-codamol can be used in children over 12 years of age for the short term relief of moderate pain that is not relieved by other painkillers such as Paracetamol or Ibuprofen alone. Co-Codamol 30/500 Effervescent 32Tablets
Directions Always take co-codamol exactly as your doctor has told you. Check with your doctor or pharmacist if you are not sure. Do not take more than the recommended dose. Do not take for longer than your doctor tells you to adults and children over 12. The usual dose of co-codamol is 2 effervescent tablets, taken together. Dissolve the effervescent tablets in at least half a glass of water before taking. Adults should wait at least 4 hours before taking another dose. Children aged 12 years and over should wait at least 6 hours before taking another dose. Do not take more than 8 effervescent tablets in any 24 hour period Elderly people may be prescribed a lower dose. This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice. Use in children- Co-codamol should not be given to children under 12 years of age due to the risk of severe breathing problems. Co-Codamol 30/500 Effervescent 32Tablets
Ingredients Co-Codamol 30/500 Effervescent 32Tablets The active substances are Codeine Phosphate and Paracetamol. Each tablet contains 30mg of Codeine Phosphate and 500mg of Paracetamol.
The other ingredients are Sodium Bicarbonate, Anhydrous Citric Acid, Anhydrous Sodium Carbonate, Sorbitol Powder, Saccharin Sodium, Povidone, Dimeticone and Sodium Lauryl Sulphate. Co-Codamol 30/500 Effervescent 32Tablets
Warnings Keep out of the reach and sight of children. Read the enclosed leaflet before taking. Do not take if you are allergic to any of the ingredients, if you have breathing problems, suffer from swelling in the legs, arms, face and throat, have a head injury, signs of headaches, vomiting, blurred vision, taking any medication for depression, if you have had your tonsils removed, breast feeding or planning to become pregnant.
Co-codamol can affect your ability to drive as it may make you sleepy or dizzy.
• Do not drive whilst taking this medicine until you know how it affects you
• It is an offence to drive if this medicine affects your ability to drive.
• However, you would not be committing an offence if:
– The medicine has been prescribed to treat a medical or dental problem and
– You have taken it according to the instructions given by the prescriber or in the information provided with the medicine and
– It was not affecting your ability to drive safely. Talk to you doctor or pharmacist if you are not sure whether it is safe for you to
drive whilst taking this medicine.
Co-codamol contains sodium and sorbitol
• Sodium: There is 388mg of sodium per effervescent tablet. This may be harmful to people on a low sodium or low salt diet
• Sorbitol: This is a type of sugar. If you have been told by your doctor that you cannot tolerate some sugars, talk to your doctor before taking this medicine. Changing or stopping treatment
Chronic usage of co-codamol may lead to tolerance and dependence. If you
have taken regular daily doses of co-codamol for a long time, do not increase
the dose or suddenly stop treatment without discussing this with your doctor.
HOW TO TAKE CO-CODAMOL
Always take co-codamol exactly as your doctor has told you. Check with your
doctor or pharmacist if you are not sure.
• Do not take more than the recommended dose
• Do not take for longer than your doctor tells you to
• Dissolve the effervescent tablets in a glass of water before taking
Adults: 2 tablets every 4 hours when necessary up to a maximum of 8 tablets in
Children aged 16 to 18 years: 1 to 2 tablets every 6 hours when necessary up to
a maximum of four doses in 24 hours.
Children aged 12 to 15 years: 1 tablet every 6 hours when necessary to a
maximum of four doses in 24 hours.
This medicine should not be taken for more than 3 days. If the pain does not
improve after 3 days, talk to your doctor for advice.
Children under 12 years: Co-codamol should not be given to children under 12
years of age due to the risk of severe breathing problems.
If you take more co-codamol than you should
• Talk to a doctor at once if you take too much of this medicine even if you
feel well. This is because too much paracetamol can cause delayed, serious
• Remember to take any remaining tablets and the pack with you. This is so the
doctor knows what you have taken
If you forget to take co-codamol
If you forget to take a dose at the right time, take it as soon as you remember.
However do not take a double dose to make up for a forgotten dose. Remember
to leave at least 4 hours between doses.
POSSIBLE SIDE EFFECTS
Like all medicines, this medicine can cause side effects, although not everybody
The following side effects may happen with this medicine:
Important side-effects you should know about co-codamol
• Taking a painkiller for headaches too often or for too long can make them
• Taking codeine regularly for a long time can lead to addiction, which might cause
you to feel restless and irritable when you stop taking the tablets